# SDR ASOA2019102097126

- Difficulty date: October 20, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 45,229 hours, 34,669 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C WAS FOUND WITH THE LEFT WING SPAR CRACKED AT APPROXIMATELY RIB 9 AREA OF SPAR ONE UNDER THE FAIL SAFE STRAP AND LEAKING FUEL. MAINTENANCE REPAIRED THE L/H WING SPAR AT RIB 9 CRACKED WITH A PERMANENT REPAIR IAW ETD 2019-145-121498. ALL WORK WAS ACCOMPLISHED AND LEAK CHECKS GOOD AND RELEASED BACK TO SERVICE.
